Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

43 year old suffering from CIDP. Weakness in the limb. Prescribed with prednisone and plasma exchange. Cure?

Dear sir, i am from bangladesh. my mother who is 43 years old. she is suffering from CIDP . she has weakness in both limb for 2 years and geadually progressing weakness. doctor prescribe prednisolon and plasma exchange. prednisolon is continuing but plasma exchange has not yet done. her symtoms is increasing day by day . what should i do now. please suggest . my e mail id YYYY@YYYY
Asked On : Sat, 1 Dec 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Neurologist 's  Response
Nov 2013
Thank you for posting your query.

CIDP (chronic inflammatory demyelinating polyradiculoneuropathy) is an autoimmune disease, which results in weakness of all four limbs, including legs and arms.

However, there are excellent treatments available to treat this condition.

Corticosteriods are helpful in most, however, those who do not improve or worsen with steroids, should receive better treatment. These include plasmapheresis and immunoglobulins.

These are safe treatments and are available in most good centers. Please discuss this with your neurologist.

I hope it helps.

Please get back if you require any further information.

Best wishes,
Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad,
My blog:
Answered: Thu, 31 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor